<  Back to the Polytechnique Montréal portal

Natural frequencies of transverse vibrations of non-uniform circular and annular plates

A. Selmane and Aouni A. Lakis

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/28601/
Journal Title: Journal of Sound and Vibration (vol. 220, no. 2)
Publisher: Elsevier
DOI: 10.1006/jsvi.1998.1921
Official URL: https://doi.org/10.1006/jsvi.1998.1921
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:16
Cite in APA 7: Selmane, A., & Lakis, A. A. (1999). Natural frequencies of transverse vibrations of non-uniform circular and annular plates. Journal of Sound and Vibration, 220(2), 225-249. https://doi.org/10.1006/jsvi.1998.1921

Statistics

Dimensions

Repository Staff Only

View Item View Item